MathSciNet Relay Station
MathSciNet bibliographic data
MR1982040 60G50 (60E07 60J80 60K05)
Asmussen, Søren; Foss, Serguei; Korshunov, Dmitry Asymptotics for sums of random variables with local subexponential behaviour. J. Theoret. Probab. 16 (2003), no. 2, 489–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement